User menu

On the stability of 2D state-space models

Bibliographic reference Bouagada, Djillali ; Van Dooren, Paul. On the stability of 2D state-space models. In: Numerical Linear Algebra with Applications, Vol. 20, p. 198-207 (2013)
Permanent URL
  1. Attasi S Systèmes linéaires homogènes à deux indices Rapport 31 1973
  2. Roesser R., A discrete state-space model for linear image processing, 10.1109/tac.1975.1100844
  3. Fornasini E., Marchesini G., State-space realization theory of two-dimensional filters, 10.1109/tac.1976.1101305
  4. Fornasini E., Marchesini G., Doubly-indexed dynamical systems: State-space models and structural properties, 10.1007/bf01776566
  5. Kurek J., The general state-space model for a two-dimensional linear digital system, 10.1109/tac.1985.1103998
  6. Kaczorek, Two Dimensional Linear Systems (1985)
  7. Kaczorek T., The singular general model of 2D systems and its solution, 10.1109/9.14418
  8. Kaczorek, Bulletin Polish Academy of Sciences, Electronics and Electrotechnics, 37 (1989)
  9. Fornasini E., Marchesini G., Stability analysis of 2-D systems, 10.1109/tcs.1980.1084769
  10. Anderson B., Agathoklis P., Jury E., Mansour M., Stability and the matrix Lyapunov equation for discrete 2-dimensional systems, 10.1109/tcs.1986.1085912
  11. Kaczorek T., Stabilization of singular 2-D continuous-discrete systems by state-feedback controllers, 10.1109/9.508906
  12. Jury, Inners and Stability of Dynamic Systems (1973)
  13. Genin Y., Hachez Y., Nesterov Yu., Ştefan R., Van Dooren P., Xu S., Positivity and Linear Matrix Inequalities, 10.3166/ejc.8.275-298
  14. Genin Y., Hachez Y., Nesterov Yu., Van Dooren P., Optimization Problems over Positive Pseudopolynomial Matrices, 10.1137/s0895479803374840
  15. Lewis FL An introduction 2D to implicit systems Mathematical and Intelligent Models in System Simulation, IMACS 1991 57 79
  16. Huang T., Stability of two-dimensional recursive filters, 10.1109/tau.1972.1162364
  17. Siljak D., Stability criteria for two-variable polynomials, 10.1109/tcs.1975.1084019
  18. Davis D., A correct proof of Huang's theorem on stability, 10.1109/tassp.1976.1162836
  19. Ansell H., On Certain Two-Variable Generalizations of Circuit Theory, with Applications to Networks of Transmission Lines and Lumped Reactances, 10.1109/tct.1964.1082273
  20. Zou Yun, Xu Huiling, Wang Weiqun, Stability for two-dimensional singular discrete systems described by general model, 10.1007/s11045-007-0027-y
  21. Murray, IEEE Transactions on Acoustics, Speech, and Signal Processing, ASSP-25, 581 (1977)
  22. Xu Shengyuan, Lam James, Lin Zhiping, Galkowski Krzysztof, Paszke Wojciech, Sulikowski Bartek, Rogers Eric, Owens David H., Positive real control of two-dimensional systems: Roesser models and linear repetitive processes, 10.1080/0020717031000091423
  23. Murray J., Another proof and a sharpening of Huang's theorem, 10.1109/tassp.1977.1163016
  24. Toker, IEEE Transactions on Automatic Control, 76, 1047 (2003)
  25. Dimitriscu, Positive Trigonometric Polynomials and Signal Processing Applications (2007)